VOL. 24 · NO. 2 | SUMMER 2012
 
VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 24 (2), (SUMMER 2012)
No abstract available
Articles
A. Abdeldaim
J. Integral Equations Applications 24 (2), 149-166, (SUMMER 2012) DOI: 10.1216/JIE-2012-24-2-149
KEYWORDS: Gronwall Bellman's inequality, Ou-Iang's inequality, epidemic models, qualitative behavior and quantitative properties for solutions of differential equations
No abstract available
Ravi P. Agarwal, Donal O'Regan, Mohamed-Aziz Taoudi
J. Integral Equations Applications 24 (2), 167-181, (SUMMER 2012) DOI: 10.1216/JIE-2012-24-2-167
KEYWORDS: Convex-power condensing operators, ‎fixed point theorems, measure of weak noncompactness, 47H10, 47H30
No abstract available
A. Anguraj, P. Karthikeyan
J. Integral Equations Applications 24 (2), 183-194, (SUMMER 2012) DOI: 10.1216/JIE-2012-24-2-183
KEYWORDS: Existence of solution, fractional integro differential equation, Krasnoselkii theorem, contraction mapping principle, 34A12, 34G20
No abstract available
Angelina M. Bijura
J. Integral Equations Applications 24 (2), 195-211, (SUMMER 2012) DOI: 10.1216/JIE-2012-24-2-195
KEYWORDS: 45D05, 45F15, 26A33, 34E15, 33E12
No abstract available
Jie Chen, Zhongying Chen, Yongdong Zhang
J. Integral Equations Applications 24 (2), 213-240, (SUMMER 2012) DOI: 10.1216/JIE-2012-24-2-213
KEYWORDS: multiscale methods, singularity preserving methods, multilevel augmentation methods, Fredholm integral equations, non-smooth solutions, 65R20, 45E99
No abstract available
M.C. De Bonis, C. Laurita
J. Integral Equations Applications 24 (2), 241-271, (SUMMER 2012) DOI: 10.1216/JIE-2012-24-2-241
KEYWORDS: Cauchy singular integral equation, quadrature method, Lagrange interpolation, 65R20, 45E05
No abstract available
Jianli Li, Jianhua Shen
J. Integral Equations Applications 24 (2), 273-281, (SUMMER 2012) DOI: 10.1216/JIE-2012-24-2-273
KEYWORDS: Impulsive differential equation, boundary value problem, critical point theorem, 34A37, 34K10
No abstract available
Christopher C. Tisdell
J. Integral Equations Applications 24 (2), 283-319, (SUMMER 2012) DOI: 10.1216/JIE-2012-24-2-283
KEYWORDS: existence and uniqueness of solutions, nonlinear fractional differential equations of arbitrary order, Gronwall inequality, Initial value problem, Cauchy-Peano method, successive approximations, topological degree, 34A08, 34A12
No abstract available
Back to Top